# SDR C2XA02SH070

- Difficulty date: September 27, 2002
- Submitted: September 29, 2002
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 3,452 hours, 2,325 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stringer
- Part number: 14576094004
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK INDENTATION WAS FOUND ON LT ENGINE LOWER NACELLE SKIN OUTBOARD STRINGER 8 INCHES FROM AFT END.  MAINTENANCE REMOVED DAMAGED AREA AND PERFORMED AN ANGLE REPAIR IAW EMB 145 SRM 54-10-07.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE
